# SDR COMA0061093

- Difficulty date: December 22, 2000
- Submitted: December 27, 2000
- Operation: Air carrier
- Aircraft: N973CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7146
- Aircraft time: 10,682 hours, 10,151 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Condition: Malfunctioned
- Location: Stall Warning
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

STALL FAIL CAUTION MESSAGE DURING T/O. RESET THE STALL COMPUTER.
